PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 30 [1] (1996)Páginas 25-47

Differential equations associated to algebraic functions and their solutions

Carlos Pabst
Universidad de Valparaíso, CHILE
Raúl Naulin
Universidad de Oriente, Cumaná, VENEZUELA

Abstract. A method to find the general solution of algebraic equations, including the quintic, is presented. The procedure is essentially based on the analytical properties of the algebraic functions and leads to the solution of certain linear differential equations that these functions must satisfy.

Palabras claves. Tschrinhaus transformation, discriminant of a polynomial, entire function, branch and algebraic branch point, generalized hypergeometric functions.

Codigo AMS. 1991 Primary 30. Secondary C15.